Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 141, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 14, 2016, 3:02 AM PDT. It took effect at Jul 14, 2016, 2:00 PM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2016, 3:02 AM PDT (10:02 UTC)
- In effect from
- Jul 14, 2016, 2:00 PM PDT
- Expired
- Jul 14, 2016, 10:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
587 WHUS76 KMTR 141002 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 302 AM PDT THU JUL 14 2016 PZZ540-141115- /O.CAN.KMTR.SC.Y.0133.000000T0000Z-160715T0400Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 302 AM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ565-141115- /O.EXP.KMTR.SC.Y.0139.000000T0000Z-160714T1000Z/ COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS CALIFORNIA OUT TO 10 NM- 302 AM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ575-576-141115- /O.EXP.KMTR.SC.Y.0133.000000T0000Z-160714T1000Z/ WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM- WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 302 AM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ530-141815- /O.NEW.KMTR.SC.Y.0141.160714T2100Z-160715T0500Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 302 AM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-141815- /O.EXT.KMTR.SC.Y.0133.000000T0000Z-160716T1200Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 302 AM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-141815- /O.CON.KMTR.SC.Y.0133.000000T0000Z-160715T1000Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 302 AM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
744 WHUS76 KMTR 141532 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 832 AM PDT THU JUL 14 2016 PZZ570-142300- /O.CON.KMTR.SC.Y.0133.000000T0000Z-160716T1200Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 832 AM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-142300- /O.CON.KMTR.SC.Y.0133.000000T0000Z-160715T1000Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 832 AM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-142300- /O.CON.KMTR.SC.Y.0141.160714T2100Z-160715T0500Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 832 AM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
851 WHUS76 KMTR 142119 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 219 PM PDT THU JUL 14 2016 PZZ540-150530- /O.EXA.KMTR.SC.Y.0133.000000T0000Z-160715T1000Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 219 PM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-150530- /O.EXT.KMTR.SC.Y.0133.000000T0000Z-160718T0400Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 219 PM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-150530- /O.CON.KMTR.SC.Y.0133.000000T0000Z-160715T1000Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 219 PM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-150500- /O.CON.KMTR.SC.Y.0141.000000T0000Z-160715T0500Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 219 PM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
271 WHUS76 KMTR 150346 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 846 PM PDT THU JUL 14 2016 PZZ570-151200- /O.CON.KMTR.SC.Y.0133.000000T0000Z-160718T0400Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 846 PM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-151000- /O.CON.KMTR.SC.Y.0133.000000T0000Z-160715T1000Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 846 PM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-151000- /O.CON.KMTR.SC.Y.0133.000000T0000Z-160715T1000Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 846 PM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-150500- /O.CON.KMTR.SC.Y.0141.000000T0000Z-160715T0500Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 846 PM PDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 13, 10:41 PM PDT, 4 hours 21 minutes earlier.
Area forecast discussion, Jul 13, 10:41 PM PDT, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1041 PM PDT WED JUL 13 2016
.SYNOPSIS...A warming trend is underway for inland areas today
and will continue through Friday as an upper level high builds in
from the Desert Southwest. These warm conditions will persist
through late in the week as cooler temperatures continue near the
coast. Inland temperatures will cool back to near seasonal
averages over the weekend as an upper level trough develops off of
the West Coast.
&&
.DISCUSSION...as of 9:00 PM PDT Wednesday...Upper level ridge over
the southwest is edging northward while surface high pressure
extending from the Eastern Pacific into the Pacific Northwest
coast brought a dry northerly flow to the North and East Bay
Valleys. As a result the greatest heating took place in these
areas with highs 10 to 15 degrees warmer than yesterday. Around
SF Bay there was more modest warming of 5-8 degrees while a
shallow marine layer kept the coastal areas cool.
Low clouds will reform along the coast tonight mainly south of
the Golden Gate. Due to dry northerly flow the stratus will be
very limited away from the coast. Thursday will be slightly
warmer except for some cooling in the North Bay valleys where
northerly flow will weaken. Cooler temperatures are forecast
starting Friday as an upper trough approaches the Pacific
Northwest. The trough will deepen along the west coast Saturday
and Sunday for more cooling. The marine layer will become deep and
there could be drizzle along the coast.
The trough will lift north and west early next week as the upper
high builds up over the central US. This will put the district in
a southwesterly flow aloft for temperatures warming to slightly
above normal.
&&
.AVIATION...As of 10:40 PM PDT Wednesday...High pressure building
over the region will compress the marine layer and keep most low
clouds and fog confined to the coast through the forecast period.
Area terminals will remain clear with the exception of KMRY and
KSNS that will see IFR cigs by late this evening and continuing
into Thursday morning. Winds will continue to ease overnight
becoming light and locally variable.
Vicinity of KSFO...VFR through the period. High confidence. Winds
will continue to diminish overnight.
SFO Bridge Approach...Similar to SFO.
Monterey Bay Terminals...IFR cigs will fill in across area
terminals tonight and persist through mid morning Thursday. LIFR
CIGS also likely late tonight into Thursday morning between 12Z-
17Z with some visibility restrictions. Moderate confidence. Light
westerly winds.
&&
.MARINE...as of 9:00 PM PDT Wednesday...High pressure over the
Eastern Pacific will maintain moderate to locally strong
northwest winds across the coastal waters through thursday. Winds
will decrease across the southern and nearshore waters late in the
week...but then increase once again over the weekend. In
addition...a short period northwest swell will continue.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pt Arena to Pt Reyes 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm until 3 AM
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 3 AM
SCA...SF Bay until 11 PM
&&
PUBLIC FORECAST: W Pi
AVIATION/MARINE: CW
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayareaNearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.